Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 19, Issue 2, April–June 2019  pp. 307–327.

On the Finite Dimensionality of Integrable Deformations of Strictly Convex Integrable Billiard Tables

Authors:  Guan Huang (1) and Vadim Kaloshin (2)
Author institution:(1) Yau Mathematical Sciences Center, Tsinghua University, Beijing, China
(2) Department of Mathematics, University of Maryland, College Park, MD, USA


In this paper, we show that any smooth one-parameter deformations of a strictly convex integrable billiard table Ω0 preserving the integrability near the boundary have to be tangent to a finite dimensional space passing through Ω0.

2010 Math. Subj. Class. 37E40, 37E45, 28D10.

Keywords: Convex billiards, integrable billiards, caustics.

Contents   Full-Text PDF